As an Amazon Associate I earn from qualifying purchases.
One bottle of 80 liquid filled capsules of advil pm liqui-Gels Pain Reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine HCL for a Sleep Aid.

Contains active ingredients ibuprofen 200mg nonsteroidal anti-inflammatory drug and Diphenhydramine 25mg—compare to the active ingredients in Advil PM Liquid-Gels.

For adults and children 12 years and over: amazon Basic Care Ibuprofen PM tablets are used as a pain reliever NSAID and sleep aid for adults and children 12 years and over.

Two bottles of 80 liquid filled capsules of advil pm liqui-Gels Pain Reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine HCL for a Sleep Aid. Take two of these advil pain reliever caplets at bedtime for occasional sleeplessness related to minor aches and pains.

Proudly made in the usa with ingredients for temporary relief from most common aches and pains at a great value; Contains 300 softgels.

Active ingredient ibuprofen 200mg: contains active ingredient Ibuprofen 200mg nonsteroidal anti-inflammatory drug—compare to the active ingredient in Advil LIQUI-GELS Minis. Temporary pain relief: temporarily reduces fever and relieves minor aches and pains due to headache, muscular aches, toothache, backache, menstrual cramps, the common cold, and minor pain of arthritis.

Headache medicine, back pain medicine and joint or minor arthritis pain reliever. Take these advil mini Liqui-Gels as directed. Fever medicine and headache pain relief, period pain relief, joint pain medicine and back pain medication for adults and children 12 years and older.

Proudly made in the usa: contains 240 miNI liquid-filled capsules, perfect for temporary relief from most common aches and pains while you’re on-the-go. Don't let pain get in your way! easy-to-swallow softgels help you past the hurdle of a large pill so you can get back on track.

Non aspirin, nonsteroidal anti-inflammatory pain reliever designed for fast absorption. Headache medicine, back pain medicine, menstrual pain and joint pain medicine for adults and children 12 years and older.

Contains active ingredient ibuprofen 200mg nonsteroidal anti-inflammatory drug—compare to the active ingredient in Advil Liquid-Gels.
1. Advil
#ad
Advil PM Liqui-Gels Pain Reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine HCL for a Sleep Aid, 80 Liquid Filled Capsules
#adAdvil #ad - Ibuprofen pm sleep aid and pain medication helps you fall asleep and stay asleep. Pm pain reliever that rushes liquid relief right where it hurts. Take two of these advil pain reliever caplets at bedtime for occasional sleeplessness related to minor aches and pains.One bottle of 80 liquid filled capsules of advil pm liqui-Gels Pain Reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine HCL for a Sleep Aid.
More information #ad
Hsa and fsa eligible product. Ibuprofen pm pain medicine helps relieve occasional sleeplessness related to minor aches and pains, and by 2022, new packaging will feature 20% less plastic to keep nearly 500, 000 pounds of plastic out of landfills. Headache relief, minor arthritis pain relief, back pain medicine and sleep aid for adults and children 12 years and older.Brand | Advil #ad |
Manufacturer | GlaxoSmithKline #ad |
Height | 4.19 Inches |
Length | 2.25 Inches |
Weight | 0.22 Pounds |
Width | 2.38 Inches |
Part Number | ADVILPM-LQUDGEL |
Model | 305730167550 |
More information #ad
2. A+Health
#ad
Made in USA, Pain Reliever/Nighttime Sleep Aid NSAID, A+ Health Ibuprofen PM Softgels, 120 Count
#adA+Health #ad - Provides relief from occasional sleeplessness when associated with minor aches and pains, helping you fall asleep and stay asleep. Temporarily reduces fever and relieves minor aches and pains due to headache, backache, the common cold, muscular aches, menstrual cramps, toothache, and minor pain of arthritis.Contains active ingredients ibuprofen 200mg nonsteroidal anti-inflammatory drug and Diphenhydramine 25mg—compare to the active ingredients in Advil PM Liquid-Gels.
More information #ad
Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing. Proudly made in the usa with ingredients for temporary relief from most common aches and pains at a great value; Contains 120 softgels.Brand | A+Health #ad |
Manufacturer | Bionpharma Inc. #ad |
Height | 3.75 Inches |
Length | 2.15 Inches |
Weight | 0.13 Pounds |
Width | 2.15 Inches |
Part Number | IBUPM120 |
Model | IBUPM120 |
More information #ad
3. Amazon Basic Care
#ad
Ibuprofen and Diphenhydramine Citrate Tablets, 200 mg/38 mg, Pain Reliever NSAID/Nighttime Sleep-Aid, Amazon Basic Care Ibuprofen PM, 120 Count
#adAmazon Basic Care #ad - Pain relief: muscles, bones and joints are vulnerable targets for pain to attack; pain may begin with an injury or illness. Active ingredients: this nighttime pain relief medicine contains ibuprofen 200 mg, and diphenhydramine citrate 38 mg, a pain reliever NSAID, a nighttime sleep-aid; compare to Advil PM active ingredients.For adults and children 12 years and over: amazon Basic Care Ibuprofen PM tablets are used as a pain reliever NSAID and sleep aid for adults and children 12 years and over.
More information #ad
Nighttime sleep aid: amazon basic care ibuprofen PM contains a combination of a nighttime sleep-aid and a pain reliever NSAID that provides relief of occasional sleeplessness when associated with minor aches and pains. Gluten free: amazon basic care ibuprofen PM are coated caplets capsule-shaped tablets in a safety sealed bottle; this product is gluten free.Brand | Amazon Basic Care #ad |
Manufacturer | Amazon.com Services, Inc. #ad |
Height | 2.06 Inches |
Length | 2.13 Inches |
Width | 4 Inches |
More information #ad
4. Advil
#ad
2x80 Liquid Filled Capsules, Advil PM Liqui-Gels Pain Reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine HCL for a Sleep Aid
#adAdvil #ad - Ibuprofen pm sleep aid and pain medication helps you fall asleep and stay asleep. Headache relief, minor arthritis pain relief, back pain medicine and sleep aid for adults and children 12 years and older.Two bottles of 80 liquid filled capsules of advil pm liqui-Gels Pain Reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine HCL for a Sleep Aid. Take two of these advil pain reliever caplets at bedtime for occasional sleeplessness related to minor aches and pains.
More information #ad
Pm pain reliever that rushes liquid relief right where it hurts. Ibuprofen pm pain medicine helps relieve occasional sleeplessness related to minor aches and pains, new packaging will feature 20% less plastic to keep nearly 500, and by 2022, 000 pounds of plastic out of landfills.Brand | Advil #ad |
Manufacturer | GlaxoSmithKline #ad |
Height | 4.13 Inches |
Length | 4.5 Inches |
Width | 2.38 Inches |
Part Number | 305730167970 |
Model | 305730167970 |
More information #ad
5. A+Health
#ad
300 Count, Made in USA, Pain Reliever/Fever Reducer NSAID, A+ Health Ibuprofen 200 Mg Softgels
#adA+Health #ad - Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing. Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen 200mg Softgels.Proudly made in the usa with ingredients for temporary relief from most common aches and pains at a great value; Contains 300 softgels.
More information #ad
Temporarily reduces fever and relieves minor aches and pains due to headache, toothache, muscular aches, backache, the common cold, menstrual cramps, and minor pain of arthritis. Contains active ingredient ibuprofen 200mg nonsteroidal anti-inflammatory drug—compare to the active ingredient in Advil Liquid-Gels.Brand | A+Health #ad |
Manufacturer | Bionpharma Inc. #ad |
Height | 4.84 Inches |
Length | 2.75 Inches |
Weight | 0.6 Pounds |
Width | 2.75 Inches |
Part Number | IBU300 |
Model | IBU300 |
More information #ad
6. A+Health
#ad
A+ Health Mini Ibuprofen 200 Mg Softgels, Pain Reliever/Fever Reducer NSAID, Made in USA, 500 Count
#adA+Health #ad - 25% smaller than regular softgels: these ibuprofen Mini Softgels are 25% smaller than our regular Ibuprofen Softgels, providing the same fast-acting relief while being easier for consumers to swallow.Active ingredient ibuprofen 200mg: contains active ingredient Ibuprofen 200mg nonsteroidal anti-inflammatory drug—compare to the active ingredient in Advil LIQUI-GELS Minis. Temporary pain relief: temporarily reduces fever and relieves minor aches and pains due to headache, muscular aches, toothache, backache, menstrual cramps, the common cold, and minor pain of arthritis.
More information #ad
Proudly made in the usa: contains 500 miNI liquid-filled capsules, perfect for temporary relief from most common aches and pains while you’re on-the-go. Don't let pain get in your way! easy-to-swallow softgels help you past the hurdle of a large pill so you can get back on track.Brand | A+Health #ad |
Manufacturer | Bionpharma Inc. #ad |
Height | 3 Inches |
Length | 5 Inches |
Weight | 0.6 Pounds |
Width | 3 Inches |
Part Number | IBU-MINI500 |
Model | IBU-MINI500 |
More information #ad
7. Advil
#ad
Advil Liqui-Gels minis Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief, 200 Liquid Filled Capsules
#adAdvil #ad - One bottle of 200 advil liqui-gels minis pain reliever and Fever Reducer Liquid Filled Capsules, Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief.Headache medicine, back pain medicine and joint or minor arthritis pain reliever. Take these advil mini Liqui-Gels as directed. Fever medicine and headache pain relief, period pain relief, joint pain medicine and back pain medication for adults and children 12 years and older.
More information #ad
Pain reliever and fever reducer for adults designed for fast absorption, with the same strength as regular size Advil Liqui-Gels. Hsa and fsa eligible product. Ibuprofen liqui-gels in a 33% smaller capsule, and by 2022, new packaging will feature 20% less plastic to keep nearly 500, 000 pounds of plastic out of landfills.Brand | Advil #ad |
Manufacturer | GlaxoSmithKline #ad |
Height | 4.75 Inches |
Length | 2.5 Inches |
Width | 2.5 Inches |
Part Number | 305731769135 |
Model | 305731769135 |
More information #ad
8. A+Health
#ad
Pain Reliever/Fever Reducer NSAID, 240 Count, A+ Health Mini Ibuprofen 200 Mg Softgels, Made in USA
#adA+Health #ad - Active ingredient ibuprofen 200mg: contains active ingredient Ibuprofen 200mg nonsteroidal anti-inflammatory drug—compare to the active ingredient in Advil LIQUI-GELS Minis.Proudly made in the usa: contains 240 miNI liquid-filled capsules, perfect for temporary relief from most common aches and pains while you’re on-the-go. Don't let pain get in your way! easy-to-swallow softgels help you past the hurdle of a large pill so you can get back on track.
More information #ad
Temporary pain relief: temporarily reduces fever and relieves minor aches and pains due to headache, muscular aches, the common cold, menstrual cramps, backache, toothache, and minor pain of arthritis.25% smaller than regular softgels: these ibuprofen Mini Softgels are 25% smaller than our regular Ibuprofen Softgels, providing the same fast-acting relief while being easier for consumers to swallow.Brand | A+Health #ad |
Manufacturer | Bionpharma Inc. #ad |
Height | 2.25 Inches |
Length | 4 Inches |
Weight | 0.25 Pounds |
Width | 2.25 Inches |
Part Number | IBU-MINI240 |
Model | IBU-MINI240 |
More information #ad
9. Advil
#ad
2 Ct, Menstrual Pain and Joint Pain Relief, 200 Capsules, Advil Liqui-Gels Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Backache, Advil PM Ibuprofen
#adAdvil #ad - Take each of these advil liqui-gels as directed, taking one capsule every 4 to 6 hours while symptoms persist, or two capsules if pain or fever does not respond to one capsule. Fever medicine, back pain medication and joint or minor arthritis pain reliever that also provides headache pain relief, period pain relief, back pain relief and relief of muscle aches or aches and pains from the common cold.More information #ad
Advil ibuprofen liqui-gels provide fast liquid pain relief right where you need it most, while also being a fever reducer for adults. One package of 200 advil liqui-gels pain reliever and fever reducer liquid Filled Capsules and 2 Advil PM Caplets, Backache, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Menstrual Pain and Joint Pain Relief. Non aspirin, nonsteroidal anti-inflammatory pain reliever designed for fast absorption. Headache medicine, back pain medicine, menstrual pain and joint pain medicine for adults and children 12 years and older.
Brand | Advil #ad |
Manufacturer | GlaxoSmithKline #ad |
Part Number | 60000000133057 |
Model | 60000000133057 |
More information #ad
10. A+Health
#ad
Made in USA, A+ Health Ibuprofen 200 Mg Softgels, 240 Count, Pain Reliever/Fever Reducer NSAID
#adA+Health #ad - Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen 200mg Softgels. Temporarily reduces fever and relieves minor aches and pains due to headache, backache, menstrual cramps, the common cold, muscular aches, toothache, and minor pain of arthritis.Contains active ingredient ibuprofen 200mg nonsteroidal anti-inflammatory drug—compare to the active ingredient in Advil Liquid-Gels.
More information #ad
Proudly made in the usa with ingredients for temporary relief from most common aches and pains at a great value; Contains 240 softgels. Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing.Brand | A+Health #ad |
Manufacturer | Bionpharma Inc. #ad |
Height | 4.5 Inches |
Length | 2.45 Inches |
Weight | 0.38 Pounds |
Width | 2.45 Inches |
Part Number | IBU240 |
Model | IBU240 |
More information #ad